Jørgen Ellegaard Andersen

Enumeration of chord diagrams on many intervals and their non-orientable analogs

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Enumeration of chord diagrams on many intervals and their non-orientable analogs. / Alexeev, Nikita ; Andersen, Jørgen Ellegaard; Penner, Robert C.; Zograf, Peter.

In: Advances in Mathematics, Vol. 289, 05.02.2016, p. 1056-1081.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Alexeev, N, Andersen, JE, Penner, RC & Zograf, P 2016, 'Enumeration of chord diagrams on many intervals and their non-orientable analogs' Advances in Mathematics, vol. 289, pp. 1056-1081. https://doi.org/10.1016/j.aim.2015.11.032

APA

Alexeev, N., Andersen, J. E., Penner, R. C., & Zograf, P. (2016). Enumeration of chord diagrams on many intervals and their non-orientable analogs. Advances in Mathematics, 289, 1056-1081. https://doi.org/10.1016/j.aim.2015.11.032

CBE

MLA

Vancouver

Author

Alexeev, Nikita ; Andersen, Jørgen Ellegaard ; Penner, Robert C. ; Zograf, Peter. / Enumeration of chord diagrams on many intervals and their non-orientable analogs. In: Advances in Mathematics. 2016 ; Vol. 289. pp. 1056-1081.

Bibtex

@article{3f3b42f2c3f9436e8f82fe0c1ea88547,
title = "Enumeration of chord diagrams on many intervals and their non-orientable analogs",
author = "Nikita Alexeev and Andersen, {J{\o}rgen Ellegaard} and Penner, {Robert C.} and Peter Zograf",
year = "2016",
month = "2",
day = "5",
doi = "10.1016/j.aim.2015.11.032",
language = "English",
volume = "289",
pages = "1056--1081",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press",

}

RIS

TY - JOUR

T1 - Enumeration of chord diagrams on many intervals and their non-orientable analogs

AU - Alexeev, Nikita

AU - Andersen, Jørgen Ellegaard

AU - Penner, Robert C.

AU - Zograf, Peter

PY - 2016/2/5

Y1 - 2016/2/5

U2 - 10.1016/j.aim.2015.11.032

DO - 10.1016/j.aim.2015.11.032

M3 - Journal article

VL - 289

SP - 1056

EP - 1081

JO - Advances in Mathematics

T2 - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -